Garbapentin

Hi l have been on garapentin for around 12 months l also take cocodamol and zomorph but the last few weeks l have been feeling more tired than usual and aching mussels not enjoying my food getting clumsy dropping things not sleeping well or cannot stay awake. I have been to the doctors but I have got to wait two weeks for a blood test and Ecg as l have been getting a lot of palpations too any one got any advice please

5 Replies

oldestnewest
  • Hello Birds

    Are you getting any sleep? Are you feeling anxious or have the palpitations started for no reason?

    I take Lanes Quiet Life for my anxiety. It helps enormously to relax me.

    You can buy it in Boots the Chemist or wholefood shops.

    Are any of your meds new or have you been taking all 3 of them for a while?

    Lu xx

  • Thanks for your reply yes l have been on all three for some time. I was looking on the NHS site and it was saying garapentin can lead to a vitamin D 12 definition and taking morphine as well could make things worse l do pace my self and avoid stress but I feel totally shattered and spending more time in bed l don't think it's the fibro doing this unless it's got a lot worse than normal best wishes to all

  • Many Fibro sufferers are deficient in Vit D and Vit B12.

    I have never heard that Gabapentin can cause a Vit deficincy before.

    I've been taking Gabapentin for a long time and the last couple of days I've been reading on here all sorts of things about it that I've never heard of before.

    I will take a look on the NHS site.

    If you are deficient in some Vitamins it could make you very lethargic.

    Do you think you could be anemic?

    As you say it could be that something else is going on.

    I hope you get some answers from your results.

    Lu xx

  • Thanks again its the only thing l can put it down to as l told the doctor l just don't feel right not that I ever was xx

  • Hi Birds

    I am so gneuinely sorry to read this and it could be due to medication interactions? Both Morphine and Gabapentin are a safe combination but other drugs can have an affect with these. I have pasted you an expert below from the *DrugsDetail cache:

    *Morphine and Gabapentin (Neurontin) Drug Interactions

    Yes, both the drugs can be used in combination to treat the neuropathic pain.

    *Safety and precautions while taking Morphine and Gabapentin combination

    Morphine and Gabapentin may interact with other drugs. Therefore, care should be taken when you are taking any prescription or non-prescription medicines and herbal or vitamin supplements. It is advisable that you do not start, stop or change or take any medicine unless you have discussed with your doctor or professional consult.

    Do not use the medicine if you are hypersensitive or allergic (e.g., anaphylaxis) to Morphine or Gabapentin, or any of the drug constituents.

    Do not share the medications with other persons having the similar kind of problems. Consult your doctor for more details.

    Morphine is contraindicated in case of severe asthma or breathing problems, a blockage in stomach or intestines, or a bowel obstruction known as paralytic ileus.

    Morphine should not be used in larger amounts or for longer periods as it can slow or stop your breathing. Do not crush, break, or open an extended-release pill should not be crushed, broken or opened in order to avoid exposure to a potentially fatal dose.

    Morphine may be habit-forming, even at regular doses and should not be shared with another person with a history of drug abuse or addiction.

    Gabapentin and Morphine is not recommended during breast feeding.

    I want to sincerely wish you all the best of luck and please take care of yourself my friend.

    All my hopes and dreams for you

    Ken

You may also like...